BibTeX record journals/orl/LetchfordG17

download as .bib file

@article{DBLP:journals/orl/LetchfordG17,
  author       = {Adam N. Letchford and
                  Daniel John Grainger},
  title        = {A note on representations of linear inequalities in non-convex mixed-integer
                  quadratic programs},
  journal      = {Oper. Res. Lett.},
  volume       = {45},
  number       = {6},
  pages        = {631--634},
  year         = {2017},
  url          = {https://doi.org/10.1016/j.orl.2017.10.007},
  doi          = {10.1016/J.ORL.2017.10.007},
  timestamp    = {Mon, 15 Jun 2020 16:53:05 +0200},
  biburl       = {https://dblp.org/rec/journals/orl/LetchfordG17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics